# SDR SIMA20120518002

- Difficulty date: May 18, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 21,432 hours, 15,570 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4654 BOTH FLIGHT ATTENDANTS REPORTED AN ODOR OF BURNING PLASTIC AT ROW 3 C+D.  THE PASSENGERS ALSO REPORTED AN ODOR.  THE APU WAS RUNNING PACKS ON AT GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED GROUND COOLING FAN PACKS AND INTERIOR OF AIRCRAFT.  PERFORMED RUN UP OF ENGINE NR 1 AND INSPECTED CABIN FOR ABNORMAL ODORS NO DEFECTS NOTED IAW CRJ 700 72-10-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
